CSpace
(Note: the search results are based on claimed items)

Browse/Search Results:  1-2 of 2 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
Three-dimensional rogue waves in nonstationary parabolic potentials 期刊论文
PHYSICAL REVIEW E, 2010, 卷号: 82, 期号: 3, 页码: 7
Authors:  Yan, Zhenya;  Konotop, V. V.;  Akhmediev, N.
Favorite  |  View/Download:47/0  |  Submit date:2018/07/30
The Weierstrass elliptic function expansion method and its applications in nonlinear wave equations 期刊论文
CHAOS SOLITONS & FRACTALS, 2006, 卷号: 29, 期号: 4, 页码: 948-964
Authors:  Chen, Yong;  Yan, Zhenya
Favorite  |  View/Download:46/0  |  Submit date:2018/07/30